Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

The Gonality Of Riemann Surfaces Under Projections By Normal Coverings

Loading...
Thumbnail Image

Full text at PDC

Publication date

2011

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Elsevier Science
Citations
Google Scholar

Citation

Bujalance García, E., Etayo Gordejuela, J. J., Gamboa Mutuberria, J. M. & Gromadzki, G. «The Gonality of Riemann Surfaces under Projections by Normal Coverings». Journal of Pure and Applied Algebra, vol. 215, n.o 5, mayo de 2011, pp. 983-88. DOI.org (Crossref), https://doi.org/10.1016/j.jpaa.2010.07.004.

Abstract

A compact Riemann surface X of genus g ≥ 2 which can be realized as a q-fold, normal covering of a compact Riemann surface of genus p is said to be (q, p)-gonal. In particular the notion of (2, p)-gonality coincides with p-hyperellipticity and (q, 0)-gonality coincides with ordinary q-gonality. Here we completely determine the relationship between the gonalities of X and Y for an N-fold normal covering X → Y between compact Riemann surfaces X and Y. As a consequence we obtain classical results due to Maclachlan (1971) [5] and Martens (1977) [6].

Research Projects

Organizational Units

Journal Issue

Description

Keywords

Collections